# SDR YENA2019100950572

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 76,763 hours, 28,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 23abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 894, ROW 23ABC EMERGENCY LIGHT OUT; R & R LIGHT ASSEMBLY IAW AMM 33-51-19. OPS CHECK GOOD.
